# SDR CA980325002

- Difficulty date: March 6, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,236 hours
- Engine: Allsn 250C20
- System (JASC): 2701 · Control Column Section
- Part: Cyclic Control
- Part number: 206001342001
- Condition: Cracked
- Location: Cockpit
- Part time: 7,283 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK 1/16TH TO 1/8TH OF AN INCH FOUND ON UPPER RELIEF SLOT OF CYCLIC.
